Natural Remedies for Eye Issues

B1  

5 star (2) 
  100%
Share your thoughts with our readers
Write a review


Posted by Coodlepoodle (Pilottown La) on 05/24/2018
5 out of 5 stars

I have had the same results with Vit. B1. Had eye floaters for about 2 year. This is the only thing that works for me. Helps my digestion and energy too.


Posted by Pomegranate (Sw Usa) on 10/17/2015
5 out of 5 stars

This is some info about high dose thiamine or B1. I read about it and tried it, I am now up to 1200mgs a day in spaced out doses of 100mgs each. It does not affect my sleep at all so I can take it quite late in the day. I have had only one side effect, a light frontal headache at times. I can also take it on an empty stomach OK.

Some people reported improvements in energy, and less pain. I do not have pain, except when I have a migraine, and I have not experienced increased energy, but I am not up to the maximum dose they used in the study yet.

What I have experienced is this...

Background: For a long time I have been having flashes of light in both eyes. Doc says could be retinal tearing, since I also have huge floaters in both eyes. He says "If you see a dark veil coming down over your field of vision, RUN, do not walk to the ER." Nice.

Anyway, my eyesight is suddenly improving! The flashes are not completely gone, but are SO improved. I was amazed last night when I was driving in the dark and in the grocery store. I was reacting just like when my son got his first glasses. WOW look at that! Etc. My eyesight is not as cloudy and my eyes do not feel as tired and strained. I don't frown as much trying to see.

I was shocked, because that is not the reason I tried the thiamine in high doses. I was trying it because of chronic fatigue and energy. So I don't think this is a placebo effect. I wasn't even thinking of my eyes. I had pretty much given in to the thought of future blindness. I went home and did some searches.

Mega-dose thiamine yall! Whoo hoo!

I also have added B2 (no side effects) and may add B5 as well later on.

If I do get an increase in energy, I will report it. It may be that my eyes are taking up all the energy in their healing, if that is indeed what is happening. (hope, hope)